# SDR MASA200700241

- Difficulty date: May 3, 2007
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N923FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15023
- Aircraft time: 8,111 hours, 6,045 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Striker
- Condition: Out Of Adjust
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 2885 PHX. - LT AFT OVERWING EMERGENCY EXIT DOOR CAUTION MESSAGE.  MX ADJUSTED STRIKER.
